Nguyen Viet Dung

Associate Professor, Doctor

Cộng tác viên
Research interests: Topology and Combinatorics of Hyperplane Arrangements, Topology of Configuration Spaces, Algebraic Topology

Office: Building A6, Room 613
Tel: +84 24 37563474
Email: vietdung AT


Professional Experiances




List of publications in MathSciNet


List of recent publications
1Nguyen Viet Dung, Nguyen Van Ninh, The higher topological complexity of configuration spaces of odd-dimensional spheres, Proceedings of the 5th Franco-Japanese-Vietnamese Symposium on Singularities} (2020), 167-183.
2Nguyen Viet Dung, Nguyen Van Ninh, The Higher Topological Complexity of Complement of Fiber Type Arrangement, Acta Mathematica Vietnamica, 42 (2017), 249–256, Scopus.
3Nguyen Viet Dung, Tran Quoc Cong, The Homotopy Type of the Complement to a System of Complex Lines in $\mathbb C^2$, Vietnam Journal of Mathematics,  42(2014), 365-375, Scopus.
4Nguyen Viet Dung, A model for homotopy type of the complement. Dedicated to the memory of Le Van Thiem (Hanoi, 1998). Acta Math. Vietnam. 27 (2002), 289 - 295.
5Nguyen Viet Dung, Homotopy of configuration spacesVietnam J. Math. 30 (2002), 97 - 102.
6Nguyen Viet Dung, Braid monodromy of the complex line arrangements, Kodai Math. J. 22 (1999), 46 - 55.
7Nguyen Viet Dung, The topology of configuration spaces of type B. Ph.D. Dissertation, Hanoi Institute of Mathematics, 1997.
8Nguyen Viet Dung, Ha Huy Vui, The fundamental group of complex hyperplanes arrangements. Acta Math. Vietnam. 20 (1995), 31 - 41.
9Nguyen Viet Dung, On the fundamental group of the complement of arrangements. Kodai Math. J. 17 (1994), 428 - 431.
10Nguyen Viet Dung, The fundamental group of complexified real arrangements. Ann. Sci. Math. Québec 18:2 (1994), 157 - 167.
11Nguyen Viet Dung, The modulo 2 cohomology algebra of wreath products Σ∞≀X, In: Proceedings of Barcelona Algebraic Topology Conference. Springer Lect. notes in Math. 1509 (1990), 115 - 119.
12Nguyen Viet Dung, Note on the structure of cocommutative coalgebras. Acta Math. Vietnam. 17 (1992), 3 - 9.
13Nguyen Viet Dung, The mod 2 equivariant cohomology algebras of finite configuration spaces of type B. Proc. of the 3rd Vietnamese Congress of Mathematicians 2 (1985), 210 - 215.
14Nguyen Viet Dung, The fundamental groups of the spaces of regular orbits of affine Weyl groups. Topology 22:4 (1983), 425 - 435.